# SDR CLCA201309180001

- Difficulty date: September 18, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N987A
- Make and model: Doug MD-11F
- Aircraft serial: 48427
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SMOKE /FUMES OF UNKNOWN ORIGIN, ODOR.  SMOKE AND FUMES IN THE COCKPIT AND CABIN. ACFT DEPARTED AND DIVERTED. FOUND HYDRAULIC LEAK ON NR 2 ENGINE RETURN LINE WHICH WAS DRIPPING DIRECTLY ONTO A AIR SUPPLY DUCT.  TIGHTENED HYD LINE AND CLEANED AIR DUCT. OPS CHECKED, NO FINDINGS.  ACFT RETURNED WITHOUT INCIDENT.
